On the rotation distance of graphs

Faudree, RJ and Schelp, RH and Lesniak, L. and Gyárfás, András and Lehel, Jenő (1994) On the rotation distance of graphs. DISCRETE MATHEMATICS, 126 (1-3). pp. 121-135.

Full text not available from this repository.
Item Type: Article
Subjects: Q Science > QA Mathematics and Computer Science > QA75 Electronic computers. Computer science / számítástechnika, számítógéptudomány
Depositing User: Eszter Nagy
Date Deposited: 11 Dec 2012 14:47
Last Modified: 11 Dec 2012 14:47
URI: http://eprints.sztaki.hu/id/eprint/644

Update Item Update Item